Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



A generalization of a theorem of Nehari

Authors: R. P. Gilbert and H. C. Howard
Journal: Bull. Amer. Math. Soc. 72 (1966), 37-39
MathSciNet review: 0183853
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • B.l. S. Bergman, Integral operators in the theory of linear partial differential equations, Ergebnisse der Mathematik und Grenzgebiete, N. F. No. 23, Springer, Berlin, 1961. MR 141880
  • B.2. S. Bergman, Application of integral operators to the theory of singular partial differential equations and computation of compressible fluid flow, Symposium on Numerical Analysis, Univ. of Maryland, College Park, Md., 1965.
  • B.M.1. S. Bochner and W. T. Martin, Several complex variables, Princeton Univ. Press, Princeton, N. J., 1948. MR 27863
  • G.1. R. Gilbert, Singularities of three-dimensional harmonic functions, Pacific J. Math. (4) 10 (1960), 1243-1255. MR 120477
  • G.2. R. Gilbert, On harmonic functions of four variables with rational P, Pacific J. Math. (1) 13 (1963), 79-96. MR 159010
  • G.3. R. Gilbert, Bergman's integral operator method in generalized axially symmetric potential theory, J. Math. Phys. 5 (1964), 983-997. MR 165131
  • G.4. R. Gilbert, Multivalued harmonic functions of four variables, J. Analyse Math. 15 (1965), 305-323. MR 186830
  • G.H.1. R. Gilbert and H. C. Howard, On solutions of the generalized bi-axially symmetric Helmholtz equation, Proc. London Math. Soc. (3) 15 (1965), 346-360. MR 174848
  • G.H.2. R. Gilbert and H. C. Howard, Integral operator methods for generalized axially symmetric potentials in (n+1)-variables, J. Austral. Math. Soc. (to appear). MR 194731
  • G.H.A.1. R. Gilbert, H. Howard, and S. Aks, Singularities of analytic functions having integral representations with a remark about the elastic unitarity integral, J. Math. Phys. (7) 6 (1965), 1157-1162. MR 177133
  • H.1. J. Hadamard, Théorème sur les séries entières, Acta Math. 22 (1898), 55-64.
  • N.1. Z. Nehari, On the singularities of Legendre expansions, J. Rational Mech. Anal. 5 (1956), 987-991. MR 80747

Additional Information


American Mathematical Society